# SDR P2EA00026

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 360-395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND CORROSION BETWEEN BS 360 AND BS 380 AT STRINGER 21L.  REPAIRED STRINGER 21L, BETWEEN BS 360 AND BS 395 IAW SRM 53-10-3 FIG 1.  (M)
